Alert archive / Alabama / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 16, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 19, 2018, 3:27 PM CDT for Geneva County, Alabama. It was in force for 63 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 19, 2018, 3:27 PM CDT (20:27 UTC)
- Expired
- Mar 19, 2018, 4:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Geneva County, AL
The radar
The Eglin Afb radar (KEVX), 61 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 3:33 PM CDT | HAIL 1 | Samson, AL | |
| Mar 19, 3:45 PM CDT | HAIL 1 | Coffee Springs, AL | |
| Mar 19, 4:00 PM CDT | HAIL 1.25 | 1 Ssw Geneva Municipal, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Eglin AFB/Valpar, FL (KVPS), launched 12:00Z, 8.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 248 J/kg
- Mixed-layer CIN
- -185 J/kg
- Mixed-layer LCL
- 732 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted.
269
WUUS52 KTAE 192027
SVRTAE
ALC061-192130-
/O.NEW.KTAE.SV.W.0016.180319T2027Z-180319T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
327 PM CDT MON MAR 19 2018
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Geneva County in southeastern Alabama...
* Until 430 PM CDT
* At 327 PM CDT, a severe thunderstorm was located near Samson, or 13
miles northeast of Florala, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Geneva, Hartford, Samson, Esto, Coffee Springs, Black, Chancellor,
Kellys Crossroads, Lytle, Marl, Logan Field Municipal A/P, Geneva
Municipal A/P, Hendrix Crossroad, Somerset, Earlytown, Hacoda,
Spears, Pera, Eunola and Weeks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3114 8619 3119 8606 3119 8566 3099 8564
3100 8619
TIME...MOT...LOC 2027Z 267DEG 24KT 3109 8611
HAIL...1.00IN
WIND...60MPH
$$
42-DVD5 follow-up statements
051
WWUS52 KTAE 192038
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
338 PM CDT MON MAR 19 2018
ALC061-192130-
/O.CON.KTAE.SV.W.0016.000000T0000Z-180319T2130Z/
Geneva AL-
338 PM CDT MON MAR 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR GENEVA COUNTY...
At 338 PM CDT, a severe thunderstorm was located near Samson, or 7
miles west of Geneva, moving east at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Geneva, Hartford, Samson, Esto, Coffee Springs, Black, Chancellor,
Spears, Pera, Kellys Crossroads, Eunola, Sellersville, Lytle, High
Bluff, Highfalls, Marl, Dundee, Logan Field Municipal A/P, Geneva
Municipal A/P and Vaughanville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3112 8613 3119 8606 3119 8566 3099 8564
3100 8613
TIME...MOT...LOC 2038Z 271DEG 25KT 3107 8601
HAIL...1.50IN
WIND...60MPH
$$
42-DVD332
WWUS52 KTAE 192052
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
352 PM CDT MON MAR 19 2018
ALC061-192130-
/O.CON.KTAE.SV.W.0016.000000T0000Z-180319T2130Z/
Geneva AL-
352 PM CDT MON MAR 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR CENTRAL GENEVA COUNTY...
At 351 PM CDT, a severe thunderstorm was located over Geneva, moving
east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Geneva, Hartford, Samson, Esto, Coffee Springs, Black, Chancellor,
Spears, Kellys Crossroads, Eunola, Sellersville, Lytle, High Bluff,
Highfalls, Marl, Dundee, Geneva Municipal A/P, Vaughanville, Hendrix
Crossroad and Somerset.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3107 8607 3119 8595 3119 8566 3099 8564
3100 8597
TIME...MOT...LOC 2051Z 267DEG 26KT 3107 8587
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
42-DVD689
WWUS52 KTAE 192101
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
401 PM CDT MON MAR 19 2018
ALC061-192130-
/O.CON.KTAE.SV.W.0016.000000T0000Z-180319T2130Z/
Geneva AL-
401 PM CDT MON MAR 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR CENTRAL GENEVA COUNTY...
At 401 PM CDT, a severe thunderstorm was located near Geneva, moving
east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Hartford, Esto, Black, Hendrix Crossroad, Kellys Crossroads, Eunola,
High Bluff, Highfalls, Dundee and Thurston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3104 8585 3119 8584 3119 8566 3099 8564
3100 8586
TIME...MOT...LOC 2101Z 269DEG 24KT 3106 8579
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
42-DVD350
WWUS52 KTAE 192112
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
412 PM CDT MON MAR 19 2018
ALC061-192130-
/O.CON.KTAE.SV.W.0016.000000T0000Z-180319T2130Z/
Geneva AL-
412 PM CDT MON MAR 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTH CENTRAL GENEVA COUNTY...
At 412 PM CDT, a severe thunderstorm was located near Hartford, or 11
miles northwest of Graceville, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Esto and Black.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3102 8577 3106 8574 3109 8565 3099 8564
3100 8577 3100 8579
TIME...MOT...LOC 2112Z 273DEG 26KT 3104 8568
HAIL...1.00IN
WIND...60MPH
$$
42-DVD260
WWUS52 KTAE 192122
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
422 PM CDT MON MAR 19 2018
ALC061-192132-
/O.EXP.KTAE.SV.W.0016.000000T0000Z-180319T2130Z/
Geneva AL-
422 PM CDT MON MAR 19 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GENEVA COUNTY
WILL EXPIRE AT 430 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.
LAT...LON 3102 8577 3106 8574 3109 8565 3099 8564
3100 8577 3100 8579
TIME...MOT...LOC 2122Z 267DEG 24KT 3104 8560
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 2:42 PM CDT, 45 minutes earlier.
Area forecast discussion, Mar 19, 2:42 PM CDT, 45 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
342 PM EDT Mon Mar 19 2018
.NEAR TERM [Through Tuesday]...
Showers and storms developed along the coastal front early this
afternoon as the low-level wind field strengthened. As expected,
these storms have increased in intensity and coverage as they slowly
spread east/northeast. The complex of storms as a whole is generally
moving eastward where the MCS maintenance is most favorable, likely
due to westerly deep layer winds. The main threat with supercells
embedded within this cluster will be damaging winds and hail, though
a low-end tornado threat also exists. There's consensus among hires
models that this complex of storms will move out of the region late
this evening. Then, late tonight, showers and possibly isolated
thunderstorms are expected along the cold front as it moves through
the Tri-State region. These storms are expected to remain sub-
severe. However, the front is not expected to clear the southeast
Big Bend before mid-afternoon tomorrow and re-intensification of
storms are expected. For a small window of time mid-morning through
mid-afternoon there will be a greater potential for severe weather
than last night or today around Taylor, Lafayette, and Dixie
counties. All modes of severe weather will be possible, with the
threat for severe hail being a bit greater than today. Around mid-
afternoon, storms will clear the southeast Big Bend, with cloudy
conditions filling in across the entire region behind a brief period
of clearing.
.SHORT TERM [Tuesday Night Through Wednesday Night]...
Cold front will be situated south of the CWA, across the Florida
peninsula, by the start of the short term. Surface flow will
become northwest with nearly zonal upper level flow Tuesday night
but as the upper level trough axis shifts eastward the upper level
flow will become more northwestward. Behind the front, drier air
will move in with PW values less than 0.5 inches and no
precipitation expected through the short term. With the northwest
flow and behind the front, highs on Wednesday will be considerably
cooler than Tuesday, with highs in the mid to upper 60s, around 5
to 8 degrees below normal. Lows will be in the lower to mid 40s
Tuesday night with the upper 30s to low 40s on wednesday night.
.LONG TERM [Thursday Through Monday]...
High pressure across the lower Mississippi Valley will slide
across the CWA on Friday. This will bring the surface winds to a
southerly direction, helping to increase temperatures and moisture
for the weekend into next week. Low end rain chances return for
Sunday and Monday, but are mainly limited to 20 percent.
&&
.AVIATION [Through 18Z Tuesday]...
A line of SHRA/TSRA is currently pushing NE across the forecast
area. Conditions will generally be IFR/MVFR with periods of LIFR.
Fog potential tonight will be influenced by winds, but is a
possibility at all terminals. Another round of SHRA/TSRA will be
possible around day break. Strong gusty winds may be associated
with any TSRA. Otherwise expect SW winds generally around 10 kts,
increasing and becoming westerly Tuesday.
&&
.MARINE...
A cold front will move through the marine area on Tuesday with the
pressure gradient causing increased winds Tuesday into Wednesday.
Have upgraded the Gale Watch to a Gale Warning and this is for
gusts rather than sustained winds. Winds and seas will weaken for
the end of the week into the weekend.
&&
.FIRE WEATHER...
A drier airmass will filter into the region behind a strong cold
front with the driest conditions expected Wednesday and Thursday.
Winds will also be breezy both Tuesday and Wednesday but with the
recent widespread rains and with more on the way, available fuel
moisture is above critical levels and red flag conditions are not
expected.
&&
.HYDROLOGY...
Widespread rainfall amounts of 1-2 inches have fallen across the
area with isolated amounts up to around 5 inches. An additional
one to two inches is possible with isolated higher amounts,
particularly in the stronger storms. With these amounts, a few
rivers could reach action stage. In addition, with the heavier
rainfall, minor localized flooding will be possible. After
tomorrow, rain is not forecast through the end of the week.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 68 77 44 67 40 / 60 60 0 0 0
Panama City 67 70 48 66 47 / 60 30 0 0 0
Dothan 65 71 42 65 39 / 40 10 0 0 0
Albany 67 75 42 65 38 / 60 20 0 0 0
Valdosta 67 79 43 65 38 / 60 70 0 0 0
Cross City 68 76 45 68 40 / 60 60 0 0 0
Apalachicola 68 72 47 67 44 / 50 60 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late Tuesday night for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory from 2 PM EDT /1 PM CDT/ Tuesday to 8 AM EDT
/7 AM CDT/ Wednesday for Coastal Bay-Coastal Gulf.
GA...None.
AL...None.
GM...Small Craft Advisory from 5 AM to 8 PM EDT Wednesday for
Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River FL out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
Beach to Okaloosa Walton County Line FL from 20 to 60 NM.
Gale Warning from 2 PM Tuesday to 5 AM EDT Wednesday for
Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River FL out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
Beach to Okaloosa Walton County Line FL from 20 to 60 NM.
Small Craft Advisory from 8 AM to 2 PM EDT Tuesday for Coastal
waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal waters from Mexico Beach to Okaloosa Walton County
Line FL out 20 NM-Waters from Apalachicola to Mexico Beach
FL from 20 to 60 NM-Waters from Mexico Beach to Okaloosa
Walton County Line FL from 20 to 60 NM.
&&
NEAR TERM...Harrigan
SHORT TERM...Fieux
LONG TERM...Fieux
AVIATION...Humphreys
MARINE...Fieux
FIRE WEATHER...Barry
HYDROLOGY...FieuxIn the hours before
Local storm report, Mar 19, 2:27 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
327 PM EDT MON MAR 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG 1 SSW THOMASVILLE 30.82N 83.99W
03/19/2018 THOMAS GA 911 CALL CENTER
TREE DOWN ON WEST JACKSON STREET NEAR THE
DOLLAR GENERAL STORE.
&&
DVDSpecial weather statement, Mar 19, 2:45 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
345 PM EDT MON MAR 19 2018
FLZ019-GAZ159-160-192015-
Madison FL-Brooks GA-Lowndes GA-
345 PM EDT MON MAR 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MADISON...LOWNDES
AND SOUTHEASTERN BROOKS COUNTIES UNTIL 415 PM EDT...
At 345 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm 10 miles north of Madison, moving east at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Madison, Lake Park, Quitman, Valdosta, I-75 At Exit 16, Remerton,
Dasher, Twin Lakes, Cherry Lake, Pinetta, Valdosta Regional Airport,
Kinderlou, I-75 At Exit 5, Nankin, Clyattville, Brooks Co A/p, Blue
Springs, Hanson and I-75 At Exit 11.
LAT...LON 3085 8309 3083 8309 3083 8310 3080 8310
3080 8313 3077 8314 3063 8314 3063 8329
3062 8327 3059 8326 3055 8326 3052 8324
3048 8324 3045 8344 3081 8362 3092 8309
3085 8308
TIME...MOT...LOC 1945Z 264DEG 25KT 3062 8339
42-DVDLocal storm report, Mar 19, 3:10 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
410 PM EDT MON MAR 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 2 S AUTREYVILLE 31.03N 83.76W
03/19/2018 THOMAS GA 911 CALL CENTER
TREE DOWN ON HIGHWAY 33 NORTH OF PAVO NEAR
THE COLQUITT COUNTY LINE.
&&
DVDSpecial weather statement, Mar 19, 3:12 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
412 PM EDT MON MAR 19 2018
GAZ146-147-192045-
Colquitt GA-Cook GA-
412 PM EDT MON MAR 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COOK AND NORTHEASTERN
COLQUITT COUNTIES UNTIL 445 PM EDT...
At 412 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm 8 miles west of Sparks, or 8 miles west of Adel,
moving northeast at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Adel, Sparks, Lenox, Ellenton, Reed Bingham State Park, Cook Co A/P,
Cool Spring, Staunton, Pineboro, Massee, Barneyville, Flat Ford,
Wagon Wheel and Laconte.
LAT...LON 3107 8356 3116 8371 3133 8356 3133 8346
3134 8346 3134 8344 3135 8344 3135 8343
3132 8344 3130 8343 3129 8342 3125 8337
3125 8334 3124 8333 3120 8333
TIME...MOT...LOC 2012Z 225DEG 26KT 3116 8358
42-DVDSpecial weather statement, Mar 19, 3:14 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
414 PM EDT MON MAR 19 2018
GAZ123-125-192100-
Dougherty GA-Calhoun GA-
414 PM EDT MON MAR 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DOUGHERTY AND
CALHOUN COUNTIES IN SOUTHWESTERN GEORGIA UNTIL 500 PM EDT...
At 414 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Edison, or near Morgan, moving northeast at
30 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Morgan, Edison, Arlington, Leary, Commissary Hill, Turman, Bermuda,
Holt, Cordrays Mill and Dickey.
LAT...LON 3163 8461 3164 8460 3162 8459 3164 8458
3162 8458 3163 8456 3162 8455 3162 8439
3145 8435 3145 8446 3144 8447 3143 8470
3159 8480 3162 8471 3162 8466 3164 8465
TIME...MOT...LOC 2014Z 243DEG 25KT 3155 8467
42-DVDSpecial weather statement, Mar 19, 3:17 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
317 PM CDT MON MAR 19 2018
ALZ068-192100-
Geneva AL-
317 PM CDT MON MAR 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR GENEVA COUNTY UNTIL 400 PM CDT...
At 317 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 7 miles west of Samson, or 10 miles northeast of
Florala, moving east at 30 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Geneva, Hartford, Samson, Coffee Springs, Black, Chancellor, Kellys
Crossroads, Lytle, Marl, Logan Field Municipal A/P, Geneva Municipal
A/P, Hendrix Crossroad, Somerset, Earlytown, Hacoda, Spears, Pera,
Eunola, Weeks and Sellersville.
LAT...LON 3118 8619 3119 8613 3118 8612 3119 8611
3119 8571 3100 8570 3100 8619
TIME...MOT...LOC 2017Z 267DEG 24KT 3109 8618
42-DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 3:17 PM CDT | Special Weather Statement | TAE | Geneva | 43 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.